# SDR AALA202108268086

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 19,597 hours, 6,968 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Odor
- Location: Rt Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  RIGHT AFT LAVATORY CAUSED ECAM WITH MASTER WARNING ALARM FOR 5-7 SECONDS THEN WENT OUT .FLIGHT ATTENDANT INVESTIGATED AND REPORTED NO SMELL OR SMOKE ABOUT 5 MINUTES LATER FLIGHT ATTENDANTS REPORTED MUSTY SMELL WET SOCKS IN AFT 3 ROWS OF AIRCRAFT.  MAINTENANCE PERFORMED VISUAL INSPECTION OF RIGHT AFT LAVATORY WITH NO SMELL OR ODOR NOTED.
